RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2019, Number 5, Pages 40–55 (Mi ivm9462)  

Residue integrals and Waring formulas for algebraical and transcendental systems of equations

A. M. Kytmanov, E. K. Myshkina

Siberian Federal University, 79 Svobodnyi Ave., Krasnoyarsk, 660041 Russia

Abstract: We discuss a system of algebraical and transcendental systems of equations of general form. We determine residue integrals over the cycles, connected with the system. We give formulas for their calculation and give multi-dimensional analogs of Waring formulas, i. e., connection between the coefficients of equations with power sums of the roots of system.

Keywords: algebraical and non-algebraical system of equations, residue integral, Waring formula, power sum of roots.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-51-41011-Узб_т
18-31-00019
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006


DOI: https://doi.org/10.26907/0021-3446-2019-5-40-55

Full text: PDF file (433 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.53
Received: 20.04.2018
Revised: 01.06.2018
Accepted: 20.06.2018

Citation: A. M. Kytmanov, E. K. Myshkina, “Residue integrals and Waring formulas for algebraical and transcendental systems of equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, no. 5, 40–55

Citation in format AMSBIB
\Bibitem{KytMys19}
\by A.~M.~Kytmanov, E.~K.~Myshkina
\paper Residue integrals and Waring formulas for algebraical and transcendental systems of equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2019
\issue 5
\pages 40--55
\mathnet{http://mi.mathnet.ru/ivm9462}
\crossref{https://doi.org/10.26907/0021-3446-2019-5-40-55}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9462
  • http://mi.mathnet.ru/eng/ivm/y2019/i5/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:86
    References:4
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020